Title

Consolidating Theoretical Results for Weighted Tardiness Scheduling

Document Type

Article

Publication Date

2009

Publication Source

International Journal of Advanced Operations Management

Abstract

We provide a theorem for 1||Σ wjTj, which specifies necessary and sufficient conditions for adjacent job pairs in an optimum schedule. This 'adjacency theorem' is compactly stated and a straightforward proof is provided. The theorem unifies the related literature and generalises three disparate earlier research findings into a single simple result. Also provided is a brief description of how the theorem could be usefully applied in a search algorithm for 1||Σ wjTj.

Inclusive pages

352-362

ISBN/ISSN

1758-938X

Comments

Permission documentation is on file.

Publisher

Inderscience Publishers

Volume

1

Issue

4

Peer Reviewed

yes